Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 2, NWS Houston/Galveston, TX

March 25, 2009Harris County, Montgomery County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Mar 25, 2009, 8:10 PM CDT for Harris County, Montgomery County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2009, 8:10 PM CDT (01:10 UTC)
Expired
Mar 25, 2009, 9:00 PM CDT
In force
50 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Harris County, TX, Montgomery County, TX

The radar

The Houston radar (KHGX), 73 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:06 PM CDTTornado WatchSPC7 hr
Mar 25, 7:12 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3131 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3131 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 260110
TORHGX
TXC201-339-260200-
/O.NEW.KHGX.TO.W.0002.090326T0110Z-090326T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
810 PM CDT WED MAR 25 2009

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HARRIS COUNTY IN SOUTHEAST TEXAS...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...

* UNTIL 900 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS         
  TORNADO WAS LOCATED NEAR THE WOODLANDS... MOVING EAST AT 30 MPH.

* LOCATIONS IN THE TORDANO WARNING INCLUDE BUT ARE NOT LIMITED TO
  SPLASHTOWN...PORTER...NEW CANEY...HOOKS AIRPORT...SPRING...PORTER
  HEIGHTS...OAK RIDGE NORTH...KINGWOOD AND CHATEAU WOODS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR
A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM
IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST
RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR
HEAD WITH YOUR HANDS.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR A TORNADO - TAKE COVER NOW

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3017 9510 2998 9508 3002 9557 3017 9557
TIME...MOT...LOC 0110Z 280DEG 24KT 3013 9547

$$
1 follow-up statement
000 
WWUS54 KHGX 260156
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
856 PM CDT WED MAR 25 2009

TXC201-339-260206-
/O.EXP.KHGX.TO.W.0002.000000T0000Z-090326T0200Z/
MONTGOMERY TX-HARRIS TX-
856 PM CDT WED MAR 25 2009

...THE TORNADO WARNING FOR NORTHERN HARRIS AND SOUTHEAST MONTGOMERY 
COUNTIES WILL EXPIRE AT 900 PM CDT...

THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED 
OUT OF THE AREA. 

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3017 9510 2998 9508 3002 9557 3017 9557
TIME...MOT...LOC 0156Z 280DEG 24KT 3008 9512

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 25, 7:23 PM CDT, 47 minutes earlier.

Area forecast discussion, Mar 25, 7:23 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
723 PM CDT WED MAR 25 2009

.DISCUSSION...

SPC HAS ISSUED A TORNADO WATCH 65 FOR THE SOUTHERN HALF OF THE CWA
THRU 06Z.

AN EXPANDING COLD POOL AND AN OUTFLOW BOUNDARY COUPLED WITH A
RESIDUAL BOUNDARY WILL SET THE STAGE FOR AN ACTIVE EVENING. AT
THIS TIME...IT LOOKS LIKE THE CONVECTION OUT WEST WILL CONTINUE TO
PUSH EAST AND CROSS THE ENTIRE CWA BY 11 PM. SOUTHWEST COUNTIES OF
JACKSON AND MATAGORDA ARE MORE CAPPED AND MIGHT MISS THIS EVENT.
HAVE UPPED POPS AND LOWERED TEMPS PER CURRENT OBS. NEW ZONES
ALREADY OUT. 43

&&

.PREV DISCUSSION... /ISSUED 710 PM CDT WED MAR 25 2009/

DISCUSSION...
AVIATION UPDATE...SEE BELOW.

AVIATION...
A LINE OF STRONG THUNDERSTORMS...WITH ISOLATED SEVERE STORMS...
WILL AFFECT THE NORTHERN SET OF TERMINALS THIS EVENING. THE NAM
MODEL DID NOT VERIFY WELL WHILE THE GFS WAS DOING QUITE WELL
THROUGH 00Z. STORMS WERE TRYING TO BUILD SOUTHWESTWARD ALONG THE
LINE. IF THIS OCCURS...THE REMAINING SITES SOUTH OF THE BIG
AIRPORTS WILL LIKELY EXPERIENCE THUNDERSTORMS. FOR NOW WILL KEEP
THE HIGHEST WIND GUST FORECASTS FROM KIAH NORTHWARD. WILL UPDATE
BY 03Z FOR THE SOUTHERN SET IF THE STORMS DEVELOP SOUTHWARD.

OTHERWISE...THE MODELS WERE DEVELOPING IFR CONDITIONS OVER ALL
SITES LATER TONIGHT. FELT THAT THIS WAS OVERDONE...ESPECIALLY AT
KCLL AND KUTS WHERE VFR CEILINGS ARE POSSIBLE FOR MOST OF THE
OVERNIGHT PERIOD. BOTH LOCATIONS WILL LIKELY REMAIN BEHIND THE
FRONT. FURTHER TO THE SOUTH AM EXPECTING MVFR CONDITIONS WITH SOME
IFR AREAS MAINLY SOUTH OF INTERSTATE 10. CONFIDENCE IS SHAKY WITH
THIS PORTION OF THE FORECAST.

FOR THURSDAY A REPEAT OF TODAY IS LIKELY. MVFR CEILINGS IN THE
MORNING WILL LEAD INTO THUNDERSTORM CHANCES DURING THE AFTERNOON.
BEST CHANCES WILL BE ACROSS KCLL AND KUTS. WENT WITH VCTS FROM
METRO HOUSTON SOUTH TO THE COAST.

40

PREV DISCUSSION... /ISSUED 326 PM CDT WED MAR 25 2009/

DISCUSSION...
SPC HAS ISSUED TORNADO WATCH #63 FOR THE NORTHERN HALF OF THE CWA
EFFECTIVE UNTIL 02Z. SFC FRONT HAS RETREATED NORTH TO NEAR A LA
GRANGE...IAH...BEAUMONT LINE WITH SHALLOW COOL AIR QUICKLY
ERODING. FRONT WILL CONTINUE TO ERODE NORTH THIS AFTN AND WILL
PROBABLY STALL AGAIN EARLY EVENING OVER OUR NRN ZONES. LIFT WILL
INCREASE ACROSS SE TX OVER THE NEXT FEW HOURS AS SHORTWAVE
APPROACHES FROM THE WEST AND SE TX GOES INTO LEFT FRONT QUAD OF
UPPER JET. TSRA NOW DEVELOPING OVER THE EDWARDS PLATEAU/HILL
COUNTRY REGION WILL SPREAD EAST ACROSS OUR NRN ZONES THIS EVENING.
MAIN THREAT OF SEVERE WEATHER WILL BE ALONG AND NORTH OF THE WARM
FRONT...WITH CAPPING LIKELY TO LIMIT DEVELOPMENT TO THE SOUTH OF
THE BOUNDARY. WILL CONTINUE TO MENTION SEVERE FOR WHOLE AREA IN
HWO...BUT CONFIDENCE IS HIGHEST NORTH OF I-10. TSRA SHOULD END
AROUND MIDNIGHT AS SHORTWAVE PUSHES EAST OF THE AREA. ONGOING
CONVECTION WILL LIKELY REINFORCE THE BOUNDARY AND PUSH IT BACK TO
THE SOUTH THIS EVENING. CWA WILL SEE ONLY A SHORT BREAK IN THE
ACTION LATE TONIGHT/EARLY THURSDAY. BOTH NAM/GFS SHOW ANOTHER
DISTURBANCE PUSHING THROUGH SE TX THU AFTN. FLOW ALOFT WILL REMAIN
DIFFLUENT AS SE TX REMAINS IN THE LEFT FRONT QUAD OF A 100 KT
UPPER JET. MOISTURE WILL REMAIN PLENTIFUL WITH PWS IN THE 1.4-1.6
INCH RANGE. MID LEVELS WILL COOL FURTHER WITH THIS DISTURBANCE
SETTING UP VERY STEEP LAPSE RATES. GFS BUFR SOUNDINGS FORECAST
WEAK CAPPING THURSDAY...LIS OF -7 TO -10...CAPES >2500 J/KG...AND
CONVECTIVE TEMPS ONLY IN THE MID 70S. EXPECT ANOTHER ROUND OF
SCATTERED CONVECTION THURSDAY AFTN/EVENING WITH SEVERE POTENTIAL
ONCE AGAIN. THURSDAY SEEMS MORE CLEAR CUT THAN TODAY...A WEAKER
CAP...COLDER TEMPS ALOFT AND MORE INSTABILITY. THIS DISTURBANCE
WILL PUSH EAST OF THE AREA THU EVENING ENDING THE SEVERE THREAT.

STRONG UPPER LOW WILL DIG SOUTH ACROSS NEW MEXICO FRIDAY AND PUSH
EAST ACROSS THE RED RIVER VALLEY FRI NIGHT. FOLLOWED THE NAM/ECMWF
WITH THIS SYSTEM WHICH ARE A BIT SLOWER THAN THE GFS. SFC DRYLINE
WILL PUSH INTO SE TX FRIDAY. AT THIS POINT THE DEEP MOISTURE (1.5
INCH PWS) WILL BE CONFINED TO THE EASTERN HALF OF THE CWA.
IMPRESSIVE DYNAMICS WILL RESULT IN TSRA DEVELOPMENT ALONG THE
DRYLINE FRIDAY... BUT SE TX WILL LIKELY BE IN THE INITIATION ZONE.
HAVE KEPT POPS IN THE WEST ON THE LOW SIDE (20S/30S). STORMS
SHOULD QUICKLY EXIT THE AREA BY SUNSET. STRONG COLD FRONT WILL
SWEEP THROUGH THE AREA FRI EVENING. SOME WRAP AROUND LOW CLOUDS
AND MAYBE EVEN A FEW LIGHT SHOWERS WILL AFFECT NRN ZONES LATE FRI
NIGHT/SATURDAY...WITH BREEZY CONDITIONS AREA WIDE. SNOW COVER WILL
BE PRESENT TO OUR NORTH AND MODELS FORECAST IMPRESSIVE COLD
ADVECTION IN THE WAKE OF THIS FRONT. HAVE FURTHER LOWERED TEMPS
FRI NIGHT THROUGH SATURDAY NIGHT. IT IS ENTIRELY IN THE REALM OF
POSSIBILITY THAT THE NE ZONES WILL SEE PATCHY FROST OR MAYBE EVEN
A LIGHT FREEZE SAT NIGHT. TEMPS WILL QUICKLY MODIFY SUNDAY THROUGH
MONDAY AS ONSHORE FLOW RETURNS. A WEAK COLD FRONT WILL CROSS THE
AREA MON NIGHT...BUT KEPT FCST DRY AS MOISTURE WILL REMAIN
SHALLOW.

35

MARINE...
SEAS RUNNING 3 TO 6 FEET ACROSS UPPER TEXAS COASTAL WATERS. LONG
SOUTH TO SOUTHEAST FETCH PREVAILING ACROSS WESTERN GULF AND
MODERATE FLOW WILL CONTINUE. WINDS INDICATED TO INCREASE SLIGHTLY
TONIGHT ALONG WITH SLIGHT INCREASE IN WAVE HEIGHTS FOR 20 TO 60 NM
REGION. WILL HOIST SCA FOR AFOREMENTIONED REGION FROM LATE EVENING
TO REST OF NIGHT. ONSHORE FLOW STRENGTHENING THURSDAY NIGHT BEFORE
WEAKENING AHEAD OF COLD FRONT WHICH IS EXPECTED TO MOVE ACROSS
COASTAL WATERS FRIDAY EVENING. THIS FRONT WILL USHER A STRONG
OFFSHORE FLOW WHICH MAY NOT MODERATE UNTIL LATE SATURDAY. 37

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      55  80  67  81  41 /  80  60  20  30  20
HOUSTON (IAH)              63  80  68  81  44 /  80  50  30  40  20
GALVESTON (GLS)            64  76  70  78  50 /  20  40  20  30  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT 20 TO 60 NM.

&&

DISCUSSION...43
Hazardous weather outlook, Mar 25, 3:41 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
341 PM CDT WED MAR 25 2009

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-261200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
341 PM CDT WED MAR 25 2009

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHEAST
TEXAS THIS EVENING AND AGAIN THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

A STALLED FRONT DRAPED WEST TO EAST ACROSS THE CENTRAL PORTIONS OF
THE AREA WILL STALL AGAIN THIS EVENING ACROSS THE NORTHERN
COUNTIES OF SOUTHEAST TEXAS. SCATTERED THUNDERSTORMS DEVELOPING
OVER THE EDWARDS PLATEAU AND HILL COUNTRY ARE EXPECTED TO SPREAD
EAST INTO THE AREA AFTER 6 PM AS AN UPPER LEVEL DISTURBANCE
APPROACHES FROM THE WEST.

THE BULK OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP
NORTH OF THE FRONT. THE POTENTIAL EXISTS FOR A FEW OF THESE
STORMS TO BECOME SEVERE...WITH THE GREATEST SEVERE WEATHER
POTENTIAL NORTH OF INTERSTATE 10. ANY STORMS THAT BECOME SEVERE
WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES. IN ADDITION...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. RAINFALL AMOUNTS WILL AVERAGE 1/2 TO 1
INCH WITH ISOLATED HIGHER TOTALS.

SOUTH OF THE FRONT...LESS THUNDERSTORM COVERAGE IS
EXPECTED DUE TO A CAPPING LAYER OF WARM AIR IN THE ATMOSPHERE.
HOWEVER...ANY STORMS THAT MANAGE TO BREAK THE CAP SOUTH OF THE
FRONT WILL ALSO HAVE THE POTENTIAL TO BECOME SEVERE.

THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT AS THE
UPPER LEVEL DISTURBANCE MOVES EAST OF THE AREA.

.DAY TWO...THURSDAY AND THURSDAY NIGHT

ANOTHER UPPER LEVEL DISTURBANCE IS EXPECTED TO CROSS SOUTHEAST
TEXAS THURSDAY AFTERNOON. THIS DISTURBANCE WILL COMBINE WITH THE
MOIST AND UNSTABLE AIRMASS IN PLACE TO GENERATE SCATTERED SHOWERS
AND THUNDERSTORMS. THE AIRMASS IS EXPECTED TO BECOME STRONGLY
UNSTABLE OVER THE AREA THURSDAY AFTERNOON...WITH CAPPING LESS OF
AN ISSUE THAN TODAY. THE COMBINATION OF THE STRONG INSTABILITY AND
LOW LEVEL SHEAR WILL FAVOR THE POTENTIAL FOR ISOLATED SUPERCELLS
PRODUCING LARGE HAIL...DAMAGING WINDS...OR ISOLATED TORNADOES.

.DAY THREE...FRIDAY THROUGH FRIDAY NIGHT

A COLD FRONT WILL TREK ACROSS SOUTHEASTERN TEXAS THROUGH THE
DAYTIME HOURS...REACHING THE COAST AROUND SUNSET. SCATTERED
THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN SURFACE FRONT...OR
OVER THE EASTERN HALF OF SOUTHEAST TEXAS. THERE IS A SMALL WINDOW
OF POSSIBILITY FOR A FEW SEVERE STORMS OVER THE EASTERN HALF OF
SOUTHEAST TEXAS FROM MIDDAY THROUGH MID AFTERNOON FRIDAY.

.DAYS FOUR THROUGH SEVEN...SATURDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY...THURSDAY...AND FRIDAY.

In the hours before

Local storm report, Mar 25, 7:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
757 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TORNADO          5 SSE HUNTSVILLE        30.65N  95.52W
03/25/2009                   WALKER             TX   LAW ENFORCEMENT

            TORNADO REPORTED NEAR HUNSTVILLE STATE PARK AT 754 PM

&&

EVENT NUMBER HGX0900120

MCKINNEY
Local storm report, Mar 25, 8:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
803 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND GST     5 WNW THE WOODLANDS     30.19N  95.57W
03/25/2009  E60 MPH          MONTGOMERY         TX   NWS EMPLOYEE

            WINDS EST NEAR 55 TO 60 MPH IN THE WOODLANDS

&&

EVENT NUMBER HGX0900121

MCKINNEY
Local storm report, Mar 25, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
809 PM CDT WED MAR 25 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             CONROE                  30.32N  95.47W
03/25/2009  E0.75 INCH       MONTGOMERY         TX   AMATEUR RADIO

            PENNY SIZED HAIL AT LEAGUE LINE ROAD AND INTERSTATE 45

&&

EVENT NUMBER HGX0900122

MCKINNEY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:15 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Washington30 min
Mar 25, 7:22 PM CDTSevere Thunderstorm WarningHGXPolk, Trinity38 min
Mar 25, 7:40 PM CDTTornado WarningHGXGrimes, Montgomery, San Jacinto, Walker50 min
Mar 25, 8:25 PM CDTTornado WarningHGXHarris, Liberty, Montgomery, San Jacinto50 min
Mar 25, 9:05 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty40 min
Mar 25, 10:01 PM CDTSpecial Marine WarningHGX59 min
Mar 26, 1:36 PM CDTSevere Thunderstorm WarningHGXJackson, Wharton39 min
Mar 26, 1:54 PM CDTSevere Thunderstorm WarningHGXFort Bend51 min
Mar 26, 2:34 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris116 min
Mar 26, 3:11 PM CDTSevere Thunderstorm WarningHGXHarris49 min
Mar 26, 3:38 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery112 min
Mar 26, 4:19 PM CDTSpecial Marine WarningHGX86 min
Mar 26, 4:30 PM CDTSpecial Marine WarningHGX60 min
Mar 26, 5:08 PM CDTSpecial Marine WarningHGX52 min
Mar 26, 5:44 PM CDTSpecial Marine WarningHGX91 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.